# SDR QXEA0300439

- Difficulty date: April 10, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 10,092 hours, 14,204 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2131 - AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKEOFF THE NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED ON TAKEOFF.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND AIR IN THE NR 2 HYDRAULIC SYSTEM.  THE HYDRAULIC SYSTEM WAS BLED AND OPERATIONAL CHECKS WERE PERFORMED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS REPLACED.
